Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 161, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 11:42 AM MDT for Cherry County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 11:42 AM MDT (17:42 UTC)
- Expired
- Jun 26, 2011, 12:30 PM MDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:01 PM MDT | HAIL 0.5 | 18 Se Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 5.7 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KLBF 261742
SVRLBF
NEC031-261830-
/O.NEW.KLBF.SV.W.0161.110626T1742Z-110626T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 AM MDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1230 PM MDT
* AT 1139 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIGHWAY 61 CROSSING THE NIOBRARA RIVER...OR 30 MILES EAST OF
GORDON...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MEDICINE LAKE...ELI...SCHOOLHOUSE LAKE...STEER CREEK CAMPGROUND...
NENZEL...KILGORE AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4301 10095 4247 10096 4244 10188 4267 10204
4300 10171
TIME...MOT...LOC 1742Z 258DEG 30KT 4278 10157
WIND...HAIL 60MPH 1.75IN
$$
MASEK2 follow-up statements
242
WWUS53 KLBF 261759
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1259 PM CDT SUN JUN 26 2011
NEC031-261830-
/O.CON.KLBF.SV.W.0161.000000T0000Z-110626T1830Z/
CHERRY NE-
1159 AM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 1230 PM MDT...
AT 1157 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES NORTH OF MEDICINE LAKE...OR 39 MILES EAST OF GORDON...MOVING
EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ELI...SCHOOLHOUSE LAKE...STEER CREEK CAMPGROUND...NENZEL...KILGORE
AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4301 10095 4247 10096 4244 10188 4267 10204
4300 10171
TIME...MOT...LOC 1759Z 255DEG 27KT 4282 10142
WIND...HAIL 60MPH 1.50IN
$$
MASEK067
WWUS53 KLBF 261817
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
117 PM CDT SUN JUN 26 2011
NEC031-261830-
/O.CON.KLBF.SV.W.0161.000000T0000Z-110626T1830Z/
CHERRY NE-
1217 PM MDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHERRY COUNTY UNTIL 1230 PM MDT...
AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8
MILES EAST OF HIGHWAY 61 CROSSING THE SNAKE RIVER...OR 25 MILES
SOUTHEAST OF MERRIMAN...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MEDICINE LAKE...SCHOOLHOUSE LAKE...STEER CREEK CAMPGROUND...
NENZEL...KILGORE AND CODY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4301 10095 4247 10096 4244 10188 4267 10204
4300 10171
TIME...MOT...LOC 1816Z 285DEG 28KT 4257 10151
WIND...HAIL 60MPH 1.50IN
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:29 AM MDT, 9 hours 13 minutes earlier.
Area forecast discussion, Jun 26, 2:29 AM MDT, 9 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 329 AM CDT SUN JUN 26 2011 .SYNOPSIS... CONVECTION ONCE AGAIN HAS CONTINUED INTO THE EARLY MORNING HOURS ACROSS PORTIONS OF WESTERN AND NORTHWESTERN NEBRASKA. MOST OF THE ACTIVITY HAS REMAINED BELOW SEVERE LIMITS SINCE MIDNIGHT...HOWEVER ISOLATED STUBBORN SUPERCELLS CONTINUES TO MARCH EAST OVER THE SAND HILLS AND NORTHERN SHERIDAN COUNTY. THE ACTIVITY IS FORMING AHEAD OF THE MID LEVEL WAVE THAT IS PUSHING EAST FROM THE HIGHER TERRAIN OF THE NORTHERN ROCKIES AND ARE AIDED BY A MODEST LLJ. LOOKING AT THE LARGER SCALE...WATER VAPOR IMAGERY REVEALS THE ABOVE MENTIONED SHORTWAVE TROUGH ACROSS THE NORTHERN ROCKIES/CANADIAN PRAIRIES...WITH A SECOND TROUGH NOW EAST OF HUDSONS BAY. UNDERCUTTING THE TWO TROUGHS IS NEARLY ZONAL FLOW...WITH SEVERAL DISTURBANCES RIDING THROUGH. FINALLY ANOTHER TROUGH IS DIGGING SOUTH AND EAST TOWARD THE WESTERN CANADIAN COAST. THIS TROUGH WILL BE A PLAYER IN OUR WEATHER COME LATE NEXT WEEK. && .DISCUSSION... SEVERE WEATHER CHANCES TONIGHT WILL LEAD OFF THIS DISCUSSION...THEN THE FOCUS SHIFTS TO THE MID WEEK WARM UP AND ACCOMPANIED RIDGE. SEVERAL FACTORS WILL COME INTO PLAY THIS AFTERNOON WHICH WILL PROMOTE THE DEVELOPMENT OF SEVERE THUNDERSTORMS OVER MUCH OF THE REGION. LARGE SCALE FORCING WILL INCREASE AS A SHORTWAVE TROUGH CONTINUES EAST THROUGH THE CANADIAN PRAIRIES...ACCOMPANYING THIS TROUGH IS A COLD FRONT WHICH IS SCHEDULED FOR ARRIVAL EARLY THIS EVENING. ALSO IN PLAY....SURFACE LOW PRESSURE WILL DEEPEN OVER THE HIGHER TERRAIN OF EASTERN COLORADO...WHICH WILL HELP FORCE A WARM FRONT NORTHWARD TOWARD CENTRAL NEBRASKA ALLOWING THE ATMOSPHERE TO BECOME GREATLY UNSTABLE BY LATE AFTERNOON /AHEAD OF THE COLD FRONT/...WITH SURFACE BASED CAPE VALUES APPROACHING 5K J/KG EAST OF HIGHWAY 83. THESE CAPE VALUES COMBINED WITH VERY STEEP LOW LEVEL LAPSE RATES /APPROACHING 10C/KM / AND INCREASING BULK SHEAR OF GREATER THAN 50KTS WOULD SUGGEST THE POTENTIAL FOR SEVERAL SUPERCELLS THAT WOULD BE CAPABLE OF LARGE HAIL...DAMAGING WIND AND A ISOLATED TORNADO THREAT...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA WHERE THE LOWEST LCL/S RESIDE AND SIGNIFICANT LOW LEVEL CAPE IS EXPECTED. AS BEEN HIGHLIGHTED IN PREVIOUS FORECASTS...THE POTENTIAL FOR VERY HEAVY RAIN EXISTS AS WELL...ESPECIALLY GIVEN FORECAST PWATS OF GREATER THAN 1.60 INCHES. STORM MOTION IS NOT GOING TO BE ALL THAT SLOW /EXPECTING GREATER THAN 20KTS/...SO WILL HOLD OFF ON THE FLASH FLOOD WATCH...BUT WILL STILL NEEDS TO BE MONITORED CLOSELY AS CONVECTION THIS PAST WEEK HAS LEFT AREAS PRIME FOR FLASH FLOODING. AS BEEN THE CASE WITH THE PAST SEVERAL SEVERE EVENTS...INITIAL SUPERCELLS WILL CONGEAL INTO A COMPLEX WHICH PUSHES EAST THROUGH THE CWA...AS THE EVENING PROGRESSES AND THE COMPLEX FORMS...THE SEVERE WIND THREAT WILL INCREASE. COLD FRONT TO BE WELL SOUTH OF THE FORECAST AREA BY 06Z TOMORROW...ALLOWING FOR A COOL DOWN ON MONDAY. WITH POST FRONTAL CONDITIONS AND INCREASING SUBSIDENCE FROM THE BUILDING WESTERN US RIDGE...EXPECT THE PERIOD TO REMAIN DRY THROUGH LATE WEEK. AS FOR TEMPERATURES...MONDAY WILL BE PLEASANT WITH MAX T/S RUNNING IN THE UPPER 70S AND LOW 80S. HOWEVER BY MID WEEK...THE WESTERN US RIDGE WILL BE ANCHORED OVER THE CENTRAL PLAINS WITH H85 TEMPS NEARING 35C BY 00Z THURSDAY. DID PUSH MAX T/S UP SLIGHTLY FOR BOTH WEDNESDAY AND THURSDAY...WITH MID TO UPPER 90S COMMON OVER THE FORECAST AREA. && .AVIATION... EXCEPT FOR AREAS IN AND NEAR THUNDERSTORMS...CEILING AND VISIBILITY WILL BE ABOVE VISUAL THRESHOLDS. STORMS WILL CONTINUE IN NORTH CENTRAL AND NORTHWEST NEBRASKA THROUGH THE MORNING. AT THE CURRENT RATE OF MOVEMENT...STORMS IN NORTHWEST NEBRASKA ARE LIKELY TO BE IN THE VTN AREA FROM AROUND 09Z THROUGH 12Z. THERE IS ALSO A POSSIBILITY OF THUNDERSTORMS IN SOUTHWEST NEBRASKA...THROUGH NOT NECESSARILY AT LBF. && .HYDROLOGY... WITHOUT ADDITIONAL HEAVY RAIN...THE ELKHORN RIVER IS EXPECTED TO CONTINUE TO FALL...POSSIBLY GETTING TO BELOW FLOOD STAGE AT ATKINSON BY LATE AFTERNOON SUNDAY. HOWEVER...THERE IS AT LEAST A SLIGHT RISK OF HEAVY RAIN TODAY THROUGH SUNDAY NIGHT. SIMILARLY...THE STAGES ON THE NORTH PLATTE RIVER SHOULD CONTINUE TO DECREASE SLOWLY FROM LISCO THROUGH THE REST OF LENGTH DOWNSTREAM. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS/DISCUSSION...JACOBS AVIATION/HYDROLOGY...SPRINGER
Hazardous weather outlook, Jun 26, 4:14 AM MDT, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT SUN JUN 26 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-271015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT SUN JUN 26 2011 /414 AM MDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT IN MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT WILL LIFT TO NEAR THE NEBRASKA-KANSAS BOUNDARY TODAY...THUS BRINGING VERY UNSTABLE AIR INTO CENTRAL AND WESTERN NEBRASKA. IN ADDITION...LOW LEVEL WIND PROFILES WILL FAVOR THE DEVELOPMENT OF SUPER CELLS WITH LARGE HAIL...DAMAGING WIND AND EVEN ISOLATED TORNADOES. THE GREATEST RISK OF SEVERE WEATHER WILL BE ALONG AND NORTH OF INTERSTATE HIGHWAY 80. THERE IS ALSO A RISK OF LOCALIZED VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 26, 9:27 AM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1027 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL 27 N OSHKOSH 41.80N 102.34W
06/26/2011 E1.75 INCH GARDEN NE PUBLIC
DELAYED REPORT
&&
VAN PELTLocal storm report, Jun 26, 10:15 AM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL 5 N BREWSTER 42.01N 99.87W
06/26/2011 M2.50 INCH BLAINE NE PUBLIC
DELAYED REPORT...GOLF AND TENNIS BALL SIZED HAIL REPORTED
BY PUBLIC 5 MILES N OF BREWSTER AT 130 AM
&&
VAN PELTSpecial weather statement, Jun 26, 10:18 AM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1118 AM CDT SUN JUN 26 2011 NEZ004-094-261700- SHERIDAN NE-WESTERN CHERRY NE- 1018 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1100 AM MDT... AT 1015 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF GORDON...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GORDON... ROCK HILL... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... HIGHWAY 61 CROSSING THE SNAKE RIVER... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... MERRIMAN... HIGHWAY 27 MILE MARKER 230... HIGHWAY 20 MILE MARKER 110... MASEK
Special weather statement, Jun 26, 10:21 AM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1021 AM MDT SUN JUN 26 2011 NEZ005-094-261700- EASTERN CHERRY NE-WESTERN CHERRY NE- 1021 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 1100 AM MDT/NOON CDT/... AT 1020 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF SCHOOLHOUSE LAKE...OR 40 MILES NORTHWEST OF MULLEN...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SCHOOLHOUSE LAKE... STEER CREEK CAMPGROUND... HIGHWAY 97 CROSSING BIG CREEK... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... MERRITT RESERVOIR DAM... HIGHWAY 97 MILE MARKER 100... HIGHWAY 97 MILE MARKER 110... MASEK
Local storm report, Jun 26, 10:48 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1148 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 20 SW HYANNIS 41.80N 102.04W
06/26/2011 M1.75 INCH GRANT NE PUBLIC
DELAYED REPORT
&&
VAN PELTSpecial weather statement, Jun 26, 10:56 AM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1156 AM CDT SUN JUN 26 2011 NEZ004-094-261745- SHERIDAN NE-WESTERN CHERRY NE- 1056 AM MDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 1145 AM MDT... AT 1052 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...OR NEAR GORDON...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROCK HILL... HOOVER LAKE... SHELL LAKE STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD... HIGHWAY 61 CROSSING THE SNAKE RIVER... INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD... HIGHWAY 61 CROSSING THE NIOBRARA RIVER... MERRIMAN... MEDICINE LAKE... ELI... HIGHWAY 20 MILE MARKER 110... MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:32 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 43 min |
| Jun 25, 8:40 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 25, 9:08 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| Jun 25, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 25 min |
| Jun 25, 11:44 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant | 31 min |
| Jun 26, 12:15 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 30 min |
| Jun 26, 12:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 65 min |
| Jun 26, 12:44 AM MDT | Severe Thunderstorm Warning | LBF | Grant | 29 min |
| Jun 26, 1:42 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Jun 26, 6:17 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jun 26, 11:07 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 26, 12:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 12:37 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Jun 26, 1:02 PM MDT | Tornado Warning | LBF | Cherry | 43 min |
| Jun 26, 1:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 26, 1:58 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 47 min |
| Jun 26, 2:18 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 42 min |
| Jun 26, 3:25 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 50 min |
| Jun 26, 3:32 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 28 min |
| Jun 26, 3:36 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 39 min |
| Jun 26, 3:52 PM MDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 26, 3:58 PM MDT | Tornado Warning | LBF | Garfield, Wheeler | 32 min |
| Jun 26, 4:07 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 38 min |
| Jun 26, 4:13 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 32 min |
| Jun 26, 4:45 PM MDT | Severe Thunderstorm Warning | LBF | Wheeler | 15 min |
| Jun 26, 4:59 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 61 min |
| Jun 26, 5:38 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.